Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On almost periodic differential equations


Author: Richard K. Miller
Journal: Bull. Amer. Math. Soc. 70 (1964), 792-795
DOI: https://doi.org/10.1090/S0002-9904-1964-11239-8
MathSciNet review: 0167677
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Amerio, Soluzioni quasi-periodiche, o limitati, di sistemi differenziali non lineari quasi-periodici, o limitati, Ann. Mat. Pura Appl. 39 (1955), 97-119. MR 79687
  • 2. H. A. Antosiewicz, A survey of Lyapunov's second method, Contributions to the theory of nonlinear oscillations, Vol. 4, pp. 141-166, Annals of Mathematics Studies No. 41, Princeton Univ. Press, Princeton, N. J., 1958. MR 102643
  • 3. E. A. Barbašin and N. N. Krasovskiĭ, On stability of motion in the large, Dokl. Akad. Nauk SSSR 86 (1952), 453-456. MR 52616
  • 4. A. S. Besicovitch, Almost periodic functions, Dover, New York, 1954. MR 68029
  • 5. N. N. Krasovskiĭ, Stability of motions, Stanford Univ. Press, Stanford, Calif., 1963.
  • 6. J. LaSalle, Asymptotic stability criterion, Proc. Sympos. Appl. Math. Vol. 13, pp. 299-307, Amer. Math. Soc., Providence, R. I., 1962. MR 136842
  • 7. J. J. Levin, On the global asymptotic behavior of nonlinear systems of differential equations, Arch. Rational Mech. Anal. 6 (1960), 65-74. MR 119525
  • 8. J. J. Levin and J. A. Nohel, Global asymptotic stability of nonlinear systems of differential equations and applications to reactor dynamics, Arch. Rational Mech. Anal. 5 (1960), 194-211. MR 119524
  • 9. J. L. Massera, On Liapounoff's conditions of stability, Ann. of Math. (2) 50 (1949), 705-721. MR 35354
  • 10. T. Yoshizawa, Asymptotic behavior of solutions of a system of differential equations, Contributions to Differential Equations 1 (1963), 371-387. MR 148991
  • 11. T. Yoshizawa, Asymptotic system of a perturbed system, Internat. Sympos. Nonlinear Differential Equations and Nonlinear Mechanics, pp. 80-85, Academic Press, New York, 1963.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11239-8

American Mathematical Society